# SDR SIMA200913301

- Difficulty date: May 11, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 26,485 hours, 22,642 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 21180100009
- Part serial: 176
- Condition: Faulty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 9308 - CREW REPORTED LANDING GEAR WILL NOT RETRACT ON TAKEOFF.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LGEU AND NOSE GEAR DOOR ACTUATOR.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
